Alert archive / Oklahoma / Special Weather Statements in 2016
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at May 29, 2016, 7:21 AM CDT for Dewey County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 7:21 AM CDT (12:21 UTC)
- Expired
- May 29, 2016, 7:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
County Dewey County, OK
The radar
The Vance AFB radar (KVNX), 127 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 0.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 642 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1620 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted.
397
WWUS84 KOUN 291221
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 AM CDT SUN MAY 29 2016
OKZ009-010-015-291245-
DEWEY OK-ELLIS OK-WOODWARD OK-
721 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEWEY...EAST CENTRAL
ELLIS AND SOUTH CENTRAL WOODWARD COUNTIES UNTIL 745 AM CDT...
AT 719 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
VICI...MOVING EAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LOCATIONS IMPACTED INCLUDE...
VICI AND CAMARGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3613 9953 3627 9945 3621 9908 3607 9913
3601 9928
TIME...MOT...LOC 1219Z 285DEG 10KT 3618 9941
$$
MAHALEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at May 29, 6:40 AM CDT, 41 minutes earlier.
Area forecast discussion, May 29, 6:40 AM CDT, 41 minutes before
Area Forecast Discussion National Weather Service Norman OK 640 AM CDT SUN MAY 29 2016 .DISCUSSION... && .AVIATION... Showers over northwest Oklahoma will continue to drift southeast and may develop some thunder later this morning. Later this afternoon, thunderstorms on the dryline in Texas are expected to enter west central or southwest Oklahoma and drift southeast over night. mvfr conditions are generally expected over much of western and central Oklahoma. Outside of thunderstorms, winds will be southeast. && .PREV DISCUSSION... /issued 250 AM CDT SUN MAY 29 2016/ DISCUSSION... The morning's forecast is dominated by the north Texas complex of thunderstorms. These are expected to slowly drift east/southeast and mostly dissipate later this morning. models are very disparate regarding location of rain and thunderstorms later today. while the deep moisture and dryline are givens, the impact of upslope boundary layer flow and a weak upper wave makes it difficult to place new initiation. the HRRR and nam indicate that a complex of thunderstorms will begin in the eastern oklahoma and texas panhandles and move through the western half of Oklahoma later today. These would move into southwest Oklahoma this evening and probably join with other storms moving east from the dryline in the central or southern Texas panhandle. Depending on storm location/movement some parts of north Texas could get heavy rainfall again Sunday night. Confidence is too low presently for a flood watch. Uncertainty is also high for Monday night and Tuesday morning when another weak upper wave is expected to pass through a similarly very wet airmass. Some enhancement has been made to pops in southwest Oklahoma and nearby Texas for another complex that may move off the dryline to the west of Oklahoma. By later Tuesday into early Wednesday there is still fair agreement on a front moving slowly through Oklahoma and bringing widespread rain and thunderstorms. The front should clear the Red River Wednesday night and bring somewhat drier and milder air for the rest of the week. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 82 64 82 65 / 50 30 40 30 Hobart OK 83 63 82 65 / 50 50 30 30 Wichita Falls TX 84 64 84 66 / 50 60 40 30 Gage OK 81 60 82 63 / 60 40 20 20 Ponca City OK 83 63 82 65 / 40 30 30 20 Durant OK 85 66 83 67 / 30 30 50 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 10/09/09
Hazardous weather outlook, May 29, 5:00 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 500 AM CDT SUN MAY 29 2016 OKZ004>048-050>052-TXZ083>090-301000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 500 AM CDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE STORMS ACROSS OKLAHOMA AND WESTERN NORTH TEXAS TODAY AND TONIGHT. LOCATION... THE SLIGHT RISK IS WEST OF A LINE FROM ARNETT... TO CHICKASHA... TO DUNCAN OKLAHOMA... INCLUDING ALL OF WESTERN NORTH TEXAS. A MARGINAL RISK ENCOMPASSES THE REMAINDER OF OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 1 PM TODAY THROUGH 2 AM TONIGHT. IMPACTS... THE PRIMARY HAZARDS WILL BE HALF DOLLAR TO GOLF BALL SIZE HAIL AND 60 TO 70 MPH WIND GUSTS. THE TORNADO POTENTIAL IS VERY LOW. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL AND NORTHERN OKLAHOMA THIS AFTERNOON. THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP ACROSS THE TEXAS PANHANDLE THIS AFTERNOON WITH THE APPROACH OF AN UPPER LEVEL WAVE. THESE THUNDERSTORMS MAY ORGANIZE INTO A MESOSCALE CONVECTIVE SYSTEM THAT COULD PROPAGATE SOUTHEASTWARD ACROSS SOUTHWESTERN AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS THIS EVENING AND TONIGHT. THESE STORMS WILL POSE THE GREATEST THREAT FOR SEVERE WEATHER AND FLASH FLOODING. .HEAVY RAINFALL.. ANY OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THURSDAY MORNING. THERE IS A MARGINAL RISK OF SEVERE STORMS IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY. THERE IS A MARGINAL RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA ON TUESDAY. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. .HEAVY RAINFALL.. SCATTERED THUNDERSTORMS WILL CONTINUE THE POTENTIAL FOR HEAVY RAINFALL THAT COULD CAUSE FLOODING THROUGH WEDNESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MAHALE
In the hours before
Special weather statement, May 29, 2:02 AM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 202 AM CDT SUN MAY 29 2016 TXZ088-089-290730- ARCHER TX-BAYLOR TX- 202 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ARCHER AND EAST CENTRAL BAYLOR COUNTIES UNTIL 230 AM CDT... AT 201 AM CDT...A AREA OF STRONG THUNDERSTORMS WAS LOCATED EAST AND SOUTHEAST OF MABELLE...WITH LITTLE TO NO MOVEMENT. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LAT...LON 3355 9916 3372 9911 3369 9883 3352 9903 TIME...MOT...LOC 0701Z 221DEG 21KT 3362 9899 MAD
Special weather statement, May 29, 2:14 AM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
214 AM CDT SUN MAY 29 2016
TXZ089-290745-
ARCHER TX-
214 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARCHER COUNTY UNTIL 245
AM CDT...
AT 212 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
OLNEY...MOVING EAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3340 9889 3346 9893 3351 9880 3352 9870
3347 9848 3339 9852
TIME...MOT...LOC 0712Z 266DEG 8KT 3344 9878
MADLocal storm report, May 29, 2:26 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
226 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM HAIL 1 N ARDMORE 34.18N 97.13W
05/29/2016 E1.00 INCH CARTER OK PUBLIC
RELAYED FROM MPING.
0215 AM TSTM WND GST 4 ENE ARDMORE 34.20N 97.06W
05/29/2016 M59 MPH CARTER OK MESONET
&&
MAHALESpecial weather statement, May 29, 2:57 AM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
257 AM CDT SUN MAY 29 2016
OKZ043-047-290830-
COAL OK-JOHNSTON OK-
257 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COAL AND CENTRAL
JOHNSTON COUNTIES UNTIL 330 AM CDT...
AT 256 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER REAGAN...MOVING
NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3423 9684 3432 9689 3451 9660 3450 9654
3446 9649 3433 9646
TIME...MOT...LOC 0756Z 240DEG 22KT 3435 9672
MADSpecial weather statement, May 29, 7:16 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 716 AM CDT SUN MAY 29 2016 OKZ005-010-011-015-017-291245- BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-WOODWARD OK- 716 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...WESTERN MAJOR...SOUTH CENTRAL WOODS...NORTHEASTERN DEWEY AND EAST CENTRAL WOODWARD COUNTIES UNTIL 745 AM CDT... AT 714 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 6 MILES NORTH OF CHESTER TO 5 MILES WEST OF CANTON LAKE...MOVING SOUTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... LOCATIONS IMPACTED INCLUDE... CANTON...LONGDALE...CHESTER...ORION...EAGLE CITY...CANTON LAKE...SOUTHARD AND BOUSE JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3653 9885 3606 9834 3589 9859 3640 9911 TIME...MOT...LOC 1214Z 312DEG 16KT 3630 9889 3610 9870 MAHALE
Special weather statement, May 29, 7:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 AM CDT SUN MAY 29 2016
OKZ009-010-015-291245-
DEWEY OK-ELLIS OK-WOODWARD OK-
721 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEWEY...EAST CENTRAL
ELLIS AND SOUTH CENTRAL WOODWARD COUNTIES UNTIL 745 AM CDT...
AT 719 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
VICI...MOVING EAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LOCATIONS IMPACTED INCLUDE...
VICI AND CAMARGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3613 9953 3627 9945 3621 9908 3607 9913
3601 9928
TIME...MOT...LOC 1219Z 285DEG 10KT 3618 9941
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 10:05 PM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| May 28, 11:22 PM CDT | Special Weather Statement | OUN | Cotton | 38 min |
| May 29, 12:00 AM CDT | Special Weather Statement | OUN | Jefferson | 30 min |
| May 29, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 38 min |
| May 29, 12:38 AM CDT | Special Weather Statement | OUN | Jefferson | 37 min |
| May 29, 1:14 AM CDT | Special Weather Statement | OUN | Carter | 31 min |
| May 29, 1:16 AM CDT | Special Weather Statement | OUN | Love | 29 min |
| May 29, 1:48 AM CDT | Special Weather Statement | OUN | Carter | 42 min |
| May 29, 2:20 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall, Murray | 40 min |
| May 29, 2:57 AM CDT | Special Weather Statement | OUN | Johnston | 33 min |
| May 29, 7:16 AM CDT | Special Weather Statement | OUN | Major | 29 min |
| May 29, 7:50 AM CDT | Special Weather Statement | OUN | Major | 25 min |
| May 29, 8:07 AM CDT | Special Weather Statement | OUN | Dewey | 23 min |
| May 29, 8:16 AM CDT | Areal Flood Advisory | OUN | Dewey, Major, Woodward | 3 hr |
| May 29, 8:30 AM CDT | Special Weather Statement | OUN | Dewey | 15 min |
| May 29, 8:52 AM CDT | Special Weather Statement | OUN | Dewey | 23 min |
| May 29, 8:55 AM CDT | Special Weather Statement | OUN | Woodward | 35 min |
| May 29, 9:33 AM CDT | Special Weather Statement | OUN | Woodward | 27 min |
| May 29, 9:52 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 23 min |
| May 29, 9:54 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 66 min |
| May 29, 10:11 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 49 min |
| May 29, 10:43 AM CDT | Areal Flood Advisory | OUN | Woodward | 47 min |
| May 29, 10:54 AM CDT | Special Weather Statement | OUN | Woodward | 36 min |
| May 29, 11:27 AM CDT | Flash Flood Warning | OUN | Woodward | 4 hr |
| May 29, 11:29 AM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| May 29, 12:02 PM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| May 29, 1:48 PM CDT | Special Weather Statement | OUN | Kay | 27 min |
| May 29, 1:51 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 39 min |
| May 29, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 25 min |
| May 29, 2:48 PM CDT | Flash Flood Warning | OUN | Kay, Noble | 117 min |
| May 29, 2:56 PM CDT | Special Weather Statement | OUN | Noble | 34 min |
| May 29, 3:16 PM CDT | Special Weather Statement | OUN | Roger Mills | 29 min |
| May 29, 4:23 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 37 min |
| May 29, 4:23 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 52 min |
| May 29, 5:14 PM CDT | Special Weather Statement | OUN | Beckham | 31 min |
| May 28, 7:50 PM CDT | Special Weather Statement | OUN | Knox | 40 min |
| May 28, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 48 min |
| May 28, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Knox | 49 min |
| May 28, 9:20 PM CDT | Special Weather Statement | OUN | Clay | 25 min |
| May 28, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 33 min |
| May 28, 9:58 PM CDT | Special Weather Statement | OUN | Archer, Baylor | 32 min |
| May 28, 10:03 PM CDT | Special Weather Statement | OUN | Clay | 27 min |
| May 28, 10:32 PM CDT | Special Weather Statement | OUN | Archer | 28 min |
| May 28, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Wichita | 38 min |
| May 28, 11:08 PM CDT | Special Weather Statement | OUN | Clay | 37 min |
| May 28, 11:18 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 42 min |
| May 28, 11:46 PM CDT | Special Weather Statement | OUN | Clay | 29 min |
| May 28, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 26 min |
| May 29, 12:02 AM CDT | Special Weather Statement | OUN | Archer | 28 min |
| May 29, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 22 min |
| May 29, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 33 min |
| May 29, 12:30 AM CDT | Special Weather Statement | OUN | Archer | 45 min |
| May 29, 12:55 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 50 min |
| May 29, 1:09 AM CDT | Areal Flood Advisory | OUN | Archer, Baylor | 3 hr |
| May 29, 1:21 AM CDT | Flash Flood Warning | OUN | Archer, Baylor | 3 hr |
| May 29, 1:22 AM CDT | Special Weather Statement | OUN | Baylor | 23 min |
| May 29, 1:27 AM CDT | Special Weather Statement | OUN | Baylor | 33 min |
| May 29, 1:29 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 46 min |
| May 29, 1:36 AM CDT | Special Weather Statement | OUN | Archer | 24 min |
| May 29, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 37 min |
| May 29, 2:02 AM CDT | Special Weather Statement | OUN | Baylor | 28 min |
| May 29, 2:14 AM CDT | Special Weather Statement | OUN | Archer | 31 min |
| May 29, 4:08 PM CDT | Special Weather Statement | OUN | Foard | 37 min |
| May 29, 4:45 PM CDT | Special Weather Statement | OUN | Foard, Hardeman | 30 min |
| May 29, 4:47 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 43 min |
| May 29, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 52 min |
| May 29, 5:29 PM CDT | Areal Flood Advisory | OUN | Foard, Hardeman, Wilbarger | 3 hr |
| May 29, 5:31 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 44 min |
| May 29, 5:41 PM CDT | Severe Thunderstorm Warning | OUN | Foard | 49 min |
| May 29, 5:49 PM CDT | Flash Flood Warning | OUN | Foard, Hardeman | 3 hr |
| May 29, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 43 min |
| May 29, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 30 min |
| May 29, 6:48 PM CDT | Flash Flood Warning | OUN | Baylor, Foard, Knox, Wilbarger | 4 hr |
| May 29, 6:56 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 49 min |
Nearby
Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.